# SDR SWIA202052924

- Difficulty date: August 9, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN IS CHAFED AT BL 45.00 NEAR MLG CUTOUT.  DAMAGE IS APPROXIMATELY 1.00" L X .375" W X .010" D.  C-CHECK RO 10/1/2020.  REPAIRED RT WING LOWER SKIN CHAFE AT BL 45.00 NEAR MLG CUTOUT, IAW REO.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
